Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1976, Volume 44, Issue 3

Stability Conditions for Linear Constant Coefficient Difference Equations in Generalized Differenced Form<575:SCFLCC>2.0.CO;2-P
p. 575-591

Dan C. Boger, Harry C. Mullikin, Roger Nils Folsom

This paper presents conditions on the coefficients of Nth order linear constant coefficient functional equations in generalized differences, necessary and sufficient for asymptotic stability. These conditions are analogous to the Schur-Cohn conditions for difference equations in dated form, and to the Routh-Hurwitz conditions for differential equations.

Log In To View Full Content